# SDR SWAA2022041986150

- Difficulty date: March 21, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 AND BETWEEN BL0 TO RBL44; WL208.1 AT AFT GALLEY AREA 2022-148123 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN 130060401 DUE DATE 26-JAN-23.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 2000053402; CAL DUE DATE: 23-APR-22;[04] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[05] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 AND BETWEEN BL0 TO RBL44; WL208.1 AT AFT GALLEY AREA IAW EA 22-153-01028 SEE INDIVIDUAL SIGN-OFFS BELOW;[06] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFFS BELOW
